Access count of this item: 238

Files in This Item:
File Description SizeFormat 
1278_13.pdf428.45 kBAdobe PDFView/Open
Title: Thermo Quantum Dynamics in the Thermodynamic Limit $(\rm{N} \rightarrow \infty)$ (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: 鈴木, 増雄  KAKEN_name
Author's alias: Suzuki, Masuo
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 183
End page: 187
URI: http://hdl.handle.net/2433/42341
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.